Advanced Search

  Select All
Josephine Y Chau, Lina Engelen, Sarah Burks-Young, Michelle Daley, Jen-Kui Maxwell, Karen Milton, Adrian Bauman
Calum F Leask, Marlene Sandlund, Dawn A Skelton, Emmanuelle Tulle, Sebastien FM Chastin
Justine Leavy, Jonine Jancey
Catarina Vitor, Afonso Cavaco
Abstract     + HTML     + PDF(268 KB)
Eduardo Ibarguen-Mondragon, Lourdes Esteva, Leslie Chávez-Galán
Da Song, Meng Fan, Ming Chen, Hao Wang
Kolade M. Owolabi, Kailash C. Patidar, Albert Shikongo
AIMS Mathematics, 2019, 4(1): 43-63. doi: 10.3934/Math.2019.1.43
Abstract     + HTML     + PDF(282 KB)
Shifa Tariq Ashraf , Ayesha Obaid , Muhammad Tariq Saeed , Anam Naz , FatimaShahid , Jamil Ahmad , Amjad Ali
Andrea Lynn Murphy, David Martin Gardner
Yanxia Hu, Qian Liu
AIMS Mathematics, 2019, 4(5): 1450-1465. doi: 10.3934/math.2019.5.1450
Abstract     + HTML     + PDF(465 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals